# SDR DALA2022040402246

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 69,989 hours, 27,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8363064) DURING INSPECTION FOUND 4CD SEAT AISLE EMERGENCY LIGHT INOP. FOUND WIRE HARNESS AT 4CD DAMAGED. REPAIRED PER B737 WDM 33-51-12 AND SWPM CH 20. ALL OPS NORMAL.
